Controllability of second-order impulsive functional differential equations with state-dependent delay
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1271-1290
Printed November 1, 2011
Ganesan Arthi and Krishnan Balachandran
Bharathiar University, Bharathiar University
Abstract : The purpose of this paper is to investigate the controllability of certain types of second order nonlinear impulsive systems with state-dependent delay. Sufficient conditions are formulated and the results are established by using a fixed point approach and the cosine function theory. Finally examples are presented to illustrate the theory.
Keywords : controllability, impulsive differential equations, neutral differential equations, state-dependent delay
MSC numbers : 93B05, 34A37
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd